Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the universal covering space and the fundamental group
HTML articles powered by AMS MathViewer

by C. W. Saalfrank PDF
Proc. Amer. Math. Soc. 4 (1953), 650-653 Request permission
References
    H. Seifert and W. Thelfall, Lehrbuch der Topologie, Leipzig and Berlin, 1934.
  • Alfred M. Peiser, Covering mappings, Duke Math. J. 10 (1943), 305–307. MR 8134
  • K. Borsuk, Sur les rétractes, Fund. Math. vol. 17 (1931) pp. 152-170.
  • C. W. Saalfrank, Retraction properties for normal Haussdorff spaces, Fund. Math. 36 (1949), 93–108. MR 31710, DOI 10.4064/fm-36-1-93-108
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X
  • Retrieve articles in all journals with MSC: 56.0X
Additional Information
  • © Copyright 1953 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 4 (1953), 650-653
  • MSC: Primary 56.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1953-0056918-6
  • MathSciNet review: 0056918